[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.167.142.229. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
October 20, 2008

Eccrine Squamous Syringometaplasia Secondary to Pegylated Liposomal Doxorubicin

Arch Dermatol. 2008;144(10):1402-1403. doi:10.1001/archderm.144.10.1402

A 56-year-old woman with a poorly differentiated endometrioid adenocarcinoma and peritoneal carcinomatosis was treated with pegylated liposomal doxorubicin for disease progression. After the second dose (40 mg/m2), she developed an eruption that consisted of erythematous plaques with areas of exfoliation and superficial erosions localized to the axillary and submammary areas (Figure 1), groin, hands, and feet. She did not present with hand-foot syndrome.

First Page Preview View Large
First page PDF preview
First page PDF preview
×